| Model Number |
SPEEDBRG IMP SYS W/BIO-COMP SWVLK |
| Medical Device Problem Code |
Detachment of Device or Device Component (2907)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
11/01/2021
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
This 3500a record is submitted to comply with an fda 483 inspectional observation issued to arthrex inc on may 5, 2023.Arthrex has reassessed the reportability decisions made on historical complaint records using revised criterion.This 3500a document is a result of the reassessment.The complaint device was not received for evaluation.Based off the information provided, the most likely cause for the reported failure is an internal manufacturing process issue.
Event or Problem Description
On (b)(6) 2021, it was reported by a distributor via sems that an ar-2600sbs-4 speed bridge implant system had the handle fall off the punch.This was discovered during use in a procedure performed on (b)(6) 2021.The case was completed by opening another device with no patient effect.